Ask an expert
Question

28 Jul 2008

Going off the pill
Hi there!

I have stopped taking my Femodene (since yesterday) I dont want to get pregnant I just want to give my body a brake and see how my emotional state is when Im not on it. I have been on the pill for almost 10 years (since 16). Can anybody tell me how long before all the hormones are out of my system and did anyone have side effects?

Have a nice day!
Answer 342 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

The hormones are out of your system with a few days. You may have side effects such as sore breasts and periods pains. Remember to use alternative contraception.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19943 votes
Vote